Skip to Main Content

Representation Theory

Published by the American Mathematical Society since 1997, this electronic-only journal is devoted to research in representation theory and seeks to maintain a high standard for exposition as well as for mathematical content. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4165

The 2020 MCQ for Representation Theory is 0.71.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Littlewood complexes for symmetric groups
HTML articles powered by AMS MathViewer

by Christopher Ryba
Represent. Theory 25 (2021), 594-605
Published electronically: July 13, 2021


We construct a complex $\mathcal {L}_\bullet ^\lambda$ resolving the irreducible representations $\mathcal {S}^{\lambda [n]}$ of the symmetric groups $S_n$ by representations restricted from $GL_n(k)$. This construction lifts to $\mathrm {Rep}(S_\infty )$, where it yields injective resolutions of simple objects. It categorifies stable Specht polynomials, and allows us to understand evaluations of these polynomials for all $n$.
Similar Articles
  • Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2020): 20C30, 20C32
  • Retrieve articles in all journals with MSC (2020): 20C30, 20C32
Bibliographic Information
  • Christopher Ryba
  • Affiliation: Department of Mathematics, University of California, Berkeley, California 94720
  • MR Author ID: 1317998
  • ORCID: 0000-0002-8114-8263
  • Email:
  • Received by editor(s): May 28, 2020
  • Received by editor(s) in revised form: March 2, 2021
  • Published electronically: July 13, 2021
  • © Copyright 2021 American Mathematical Society
  • Journal: Represent. Theory 25 (2021), 594-605
  • MSC (2020): Primary 20C30, 20C32
  • DOI:
  • MathSciNet review: 4296002